# SDR ASAA0480174

- Difficulty date: March 11, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2152
- Condition: Inoperative
- Location: Cabin
- Part time: 49,297 hours, 29,414 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  LIGHT THEN OPERATED PROPERLY.  (M)
